# SDR DALA2022060804014

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 [AD/ AA] LH ENG DRAG FITTING HOLES 11 TO 18 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #13 CORROSION BTW SKIN AND FITTING BTW 2 - 4 CLOCK POS ; HOLE #17 CORROSION BTW SKIN AND FITTING AT 5 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00266: HOLES #13 & #17 WERE REPAIRED PER ER/A 599264-14 PRI REV 2 & ER/A 599264-14AD REV. ORIG. (2264035)
